Web of Science: 2 citas, Scopus: 2 citas, Google Scholar: citas
Distributional inequalities for non harmonic functions
González, María J. (Universidad de Cádiz. Departamento de Matemáticas)
Koskela, P. (University of Jyväskylä. Department of Mathematics)
González Llorente, José (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Nicolau, Artur (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2003
Resumen: The relationship between the non-tangential maximal function and convenient versions of the area function of a general (non harmonic) function in a upper-half space are studied.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; publishedVersion
Materia: Non-tangential maximal function ; Area function ; Good-λ inequalities
Publicado en: Indiana University mathematics journal, Vol. 52, No. 1 (2003) , p. 191-226, ISSN 0022-2518

DOI: 10.1512/iumj.2003.52.2140


36 p, 330.8 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados

 Registro creado el 2014-01-29, última modificación el 2019-02-03



   Favorit i Compartir